| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During the evaluation, it was found that the analyze button intermittently stuck and was unable to release.In this state, defibrillation therapy may be delayed if needed.There was no patient involvement reported during the event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker replaced the keypad to resolve the issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing, and the device was returned to the customer for use.